Access count of this item: 188

Files in This Item:
File Description SizeFormat 
0655-11.pdf1.44 MBAdobe PDFView/Open
Title: A rewriting system for categorical combinators with multiple arguments
Authors: Yokouchi, Hirofumi
Hikita, Teruo
Author's alias: 横内, 寛文
疋田, 輝雄
Keywords: Categorical combinator
Church-Rosser property
combinator
functional programming
lambda calculus
partial computation
rewriting system
Issue Date: Apr-1988
Publisher: 京都大学数理解析研究所
Journal title: 数理解析研究所講究録
Volume: 655
Start page: 186
End page: 208
URI: http://hdl.handle.net/2433/100507
Appears in Collections:Mathematical Methods in Software Science and Engineering

Show full item record

Export to RefWorks


Export Format: 


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.